# SDR 2001UALA00484

- Difficulty date: April 11, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 27,715 hours, 20,670 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STA 887 STRINGER 21RT.  DAMAGED AREA WAS CUT OUT AND A REPAIR PLATE AND FILLER WERE INSTALLED.  MAJOR REPAIR ACCOMPLISHED.
